# SDR DALA2023122610593

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 13,813 hours, 1,640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3406 -MISC/DE- DUE TO (F/CTL FLAPS LOCKED) ECAM MESSAGE. CORRECTIVE ACTION: FOUND LEFT APPU OUT OF RANGE. REPLACED APPU. (5088671)
